# SDR CALA2023082302623

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 75,461 hours, 32,448 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: G4000VSVA04
- Part serial: AAG18045
- Condition: Faulty
- Location: Eng#2
- Part time: 11,367 hours, 5,348 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: B

## Discrepancy

ENG 2 COMP ECAMENG 2 FAILACCMOPLISHED INFLIGHTSHUTDOWN. PERFORMED BSI PER TSM 71-00-00-810-809-A STEP 4.D.2.A. NO LIMITING DEFECTS NOTED. NEED TO COMPLETE APPLICABLE TASKS REF TSM 71-00-00-810-809-A FOR TROUBLESHOT #2 ENGINE UP TO D [2] (A) ENG2 STALL ADD EMP: U391056 PERFORMED FULL TROUBLESHOOTING TASK TSM 71-00-00-810-809-A STEP 4.D.4 NO LIMITING DEFECTS NOTED. COMPLETED TASK FOR ENGINE STALL, REF AMM 71-00-00-810-809-A, REF LOG 5510254  FOR VSV R&R AND SHORTED CONNECTORS. REMOVED ENG 2 VSV ACT REF AMM 75-32-41. INSTALLED ENG 2 VSV ACT REF AMM 75-32-41. UP TO OPS CHECKS PARTS USED: 31-7532-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1750003 SN OFF 8045. ACTUATOR, VARIA OFF 31-7532-9-0002 8045 ON 31-7532-9-0002 5229 ACTUATOR, VARIA OFF 31-7532-9-0002 8045 ON 0000 UPDATE FINDINGS:FAULTS CAPTURED: "CHB VSV ACT/HC/EEC2 ", REF. TSM 75-30-00-810-846, T/S DATA BITE CONFIRMS FAULT TO BE CLM "SVAL". TSM STEP 4B. C/W WIRING CHECKS TO LVDT CH B AND T/M CH B FOUND CONNECTOR 4022KSD PINS 19/20 SHORTING/ HIGH RESITANCE WITH SHA COMPLETED AMM 75-32-41-400-010-A (VSV ACT R&R) PERFORMED OPS/LEAK CHECKS, OPS CHECK GOOD.KE DOWN OF CONN. & CONNECTOR 4022KSB PINS A/C HIGH RESISTANCE ON SHAKE DOWN OF CONNECTOR. REMOVED & REPLACED CONNECTORS. 4022KSD AND 4022KSB REF. AWM/ASM 73-25-18- WIRING CHK OK. 4012-2 ESN V10290 INFLIGHT SHUT DOWN, ACCOMPLISH AMM TASK 72-00-00-200-021-A0 INSPECTION AFTER ENGINE WINDMILLING. TOMC EMC INSPECTED # 2 ENG MCD''S. NO DEBRIS FOUND. REF L
